# SDR CHQA201100190

- Difficulty date: May 24, 2011
- Submitted: May 26, 2011
- Operation: Air carrier
- Aircraft: N12530
- Make and model: Emb EMB-135LR
- Aircraft serial: 145533
- Aircraft time: 18,147 hours, 16,756 cycles
- Engine: Allsn AE3007A
- Engine time: 21,199 hours, 18,725 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Solenoid Valve
- Part number: 22250100003
- Condition: Inoperative
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT DURING CLIMB THAT THE NOSE GEAR DOORS WERE NOT CLOSED.  AT 10,000 FEET THE NOSE GEAR DOORS CLOSED AND EVERYTHING REMAINED NORMAL FOR THE REST OF THE FLIGHT.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NOSE LANDING GEAR DOOR SOLENOID VALVE.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS AT THAT TIME.
